# SDR SWAA2022121973186

- Difficulty date: November 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A5810103
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242PF UPPER SKIN SURFACE HAS MATERIAL MISSING.  RECEIVED NEW FLOOR PANEL 242PF.  TASK CARD WILL BE ACCOMPLISH ON TTG8Q00FEM3S.
